# SDR 2004FA0000587

- Difficulty date: July 8, 2004
- Submitted: July 8, 2004
- Operation: General aviation
- Aircraft: N81892
- Make and model: Piper PA-28-181
- Aircraft serial: 288090286
- Aircraft time: 4,500 hours
- Engine: Lyc O360*
- System (JASC): 2701 · Control Column Section
- Part: Clamp
- Condition: Out Of Position
- Location: Control Collumn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FULL DOWN ELEVATOR WAS NOT ACHIEVED DUE TO THE FACT THAT TEMPORARY YOKE ATTACHMENTS WERE IMPEDING THE MOVEMENT OF THE FORWARD TRAVEL OF THE YOKE.  AFTER A THOROUGH INSPECTION OF THE STABALATOR CONTROL SYSTEM IT WAS FOUND THAT THE CLAMP ON ATTACHMENTS WERE IMPEDING THE TRAVEL. OF COURSE THIS CARRY MUCH POTENTIAL DANGER.
